Skip to content
My WebMD Sign In, Sign Up
Please Help
avatar
An_250853 posted:
In Nov 2010 after having my son, I started on the implanon contraceptive. Since January 2011 I have not had a cycle. About a week ago I experienced something like a period but it was not like I remembered it to be. More like spotting and it only lasted 2 days. I have also had nausea, more so when I smoke which I have been doing for some time now. I have been cramping regulary, more tiresome, and my appetite is growing. I took a pregnancy test but it was negative, what could this be?
Reply
 
avatar
lovebird79 responded:
Honestly, it sounds like your body is adjusting to your new contraception.

I've tried several different kinds and some I would feel nauseous and even dizzy. that's why I got off hormonal contraception.

Anyways, if you are worried, you should call your doctor and talk to them - it may just be your body adjusting, but it's better to know what's going on than to stress.

Good luck
 
avatar
tlkittycat1968 replied to lovebird79's response:
That could be if it was a new contraceptive but the poster has been on the implanon since November 2010, over two years.
Proud mommy to PJ (5)
 
avatar
Shonta10 replied to tlkittycat1968's response:
Yes that's why I am confused I have been on the Impanon since Nov 2010 and I haven't had any of these symptoms until about a month ago
 
avatar
tlkittycat1968 replied to Shonta10's response:
It could be any number of things. I've heard spotting is common while on birth control even if you've been using it for years without any.

Since the test you took was negative, you probably aren't pregnant. If your symptoms persist, you might want to talk to your doctor.
Proud mommy to PJ (5)


Spotlight: Member Stories

Me (37) DH (40) DS (arrived 3/3/11) TTC one more time :-)

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.